Comment on “The stress state implied by dislocation models of subduction deformation” by J. J. Douglass and B. A. Buffett

Geophysical Research Letters
By:

Links

Abstract

No abstract available. 

Additional publication details

Publication type Article
Publication Subtype Journal Article
Title Comment on “The stress state implied by dislocation models of subduction deformation” by J. J. Douglass and B. A. Buffett
Series title Geophysical Research Letters
DOI 10.1029/96GL02374
Volume 23
Issue 19
Year Published 1996
Language English
Publisher American Geophysical Union
Contributing office(s) Earthquake Science Center
Description 2 p.
First page 2709
Last page 2710
Google Analytic Metrics Metrics page
Additional metadata about this publication, not found in other parts of the page is in this table